# SDR SWIA200413894

- Difficulty date: July 24, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft time: 31,441 hours, 42,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR PROP AT FRAME 13 CRACKED.  ITEM FOUND AT C-CHECK.  REPAIRED RIGHT FLOOR PROP AT FRAME 13 IAW SRM 53-10-10.
